# SDR YENA2025011000037

- Difficulty date: January 10, 2025
- Submitted: January 10, 2025
- Operation: Air carrier
- Aircraft: N4048J
- Make and model: Airbus A321-271NX
- Aircraft serial: 10446
- Aircraft time: 12,993 hours, 1,917 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indication Sys
- Condition: Faulted
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#1408, CDG-JFK. (ETOPS) 'FUEL ACT XFR FAULT ( CAUTION ON ECAM 5) ACT XFR FAULT (ACT) ); PERFORMED OPS CHECK OF ACT FUEL TRANSFER SYSTEM AS PER AMM 28-28-00.OPS CHECK NORMAL.NO DEFECTS NOTED.MX-4 UPDATED PLACARD REMOVED.
